Hives from tren

Discussion in 'Steroid Forum' started by Harmswhey, Dec 7, 2018 at 10:53 AM.

  1. Harmswhey

    Harmswhey Member

    I'm a little over two weeks in on my first tren run. Using a mix of 75mg tren ace 50mg test ace at 1.5ml mon wed fri.... never had hives before but I'm pretty dam sure the last 3 days I've been having them come and go throughout the day. Red itchy patches some have bumps. They have been coming and going and only last about an hour. I'm sure it's the tren as nothing else had changed. Results are well worth the hives atm so I'm going to keep plugging away and see what happens. Does anyone have any experience in combating the sides from hives? Anyone have this happen? Thanks fellas have a good weekend.
     
  2. SteroidsBro

    SteroidsBro Member

    I had it really bad and anti-itch/sleeping meds from my friend made it go away, but I dont know what they were called. They gave it to him for being bitten by bed bugs. I was certain that the hives were caused by mental stress from the tren.
     
  3. Dr JIM

    Dr JIM Member

    Allergic reactions to an AAS parent compound are RARE can’t say I’ve ever seen a case of Urticaria in which anabolic agents were the most like cause.

    What makes you think this rash is hives
    (AKA Urticaria)

    That being said if Tren is the cause it should be discontinued or you could develop complications such as Stevens Johnson Syndrome.
     
    Big_paul and Mac11wildcat like this.
  4. Harmswhey

    Harmswhey Member

    Only changes that have been made to my diet or daily routine would be the tren. From the research and pictures I've looked at my best guess would be hives.. I'll schedule an apt with my doc and get it checked out to make sure I guess.
     
  5. Dr JIM

    Dr JIM Member

    Post a few pics here if you like
     
  6. Blakeyy

    Blakeyy Member

    this is interesting any chance you could post pictures? do you know if only tren can cause this? asking because for the past couple of weeks I have been super itchy but its only on my legs back front bottem top just my whole legs. Not running tren though am on Test mast and deca.
     
  7. Mac11wildcat

    Mac11wildcat Member

    Yeah, I don’t mean to be that guy but an allergic reaction is NOT worth the results. Short sighted. If it is indeed determined to be tren, drop it.
     
  8. Harmswhey

    Harmswhey Member

    There's not much to see as it kinda comes and goes for short periods. Small patches of red and itchy. Sometimes small bumps almost like mosquito bites. It's honestly not that bad it's definitely tolerable. Plan on riding it out a few days and go from there. It's been on my hands my legs my back and shoulders. Pretty much everywhere. Itches like a motherfucker for a about 10 min then goes away.
     
  9. Blakeyy

    Blakeyy Member

    seems to be exactly the same looks and goes to small patches of red and itchy to but mine seems to stick to my legs hmm mind telling me where your stuff if from?
    I got new bed sheets lol still same problem so 2days later got a new bed mattress and new sheets again went for a shower and then went to bed same shit lol so defo not bed bugs lol.
     
  10. Harmswhey

    Harmswhey Member

    I dont know if it's an allergic reaction or just my body not liking the constant sweat. I'm gonna try to ride it out and see if it gets better. If it gets worse I will definitely stop the tren. I feel fine other than that actually pretty dam good.
     
    Blakeyy likes this.
  11. Harmswhey

    Harmswhey Member

    I'll pm you
     
    Blakeyy likes this.
  12. Dr JIM

    Dr JIM Member

    Assuming you are allergic to whatever is in a VIAL of tren the fact it’s likely to stick around for some time to come, speaks volumes about the potential for complications and a more prolonged
    course.

    Jim
     
  13. Eman45

    Eman45 Member

    My boy had some weird shit like this happen he was taking some just recently expired test e amps from Alpha Pharma get red hives rash like almost throughout his body. Ended up going away he stopped then continued n they never happened again so maybe he came in contact with something. And was just coincidence n thought it was from the gear
     
  14. Harmswhey

    Harmswhey Member

    I hope that's the case... I'm almost done with the first vial so we'll see what happens with the second... it's very tolerable so far but if things start to escalate I will drop it in a hurry.
     
    Eman45 likes this.
  15. Harmswhey

    Harmswhey Member

    Thanks for your input sir.